# SDR DALA2016022501403

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COUNTERSINK HOLES ON SECONDARY ACCESS DOOR . CORROSION  REMOVED.  FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES.   REPLACED.
